# SDR SWAA072856

- Difficulty date: June 5, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 63,554 hours, 58,391 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR HOOK LOOSE.  SECURED HOOK PER SRM.
